# SDR ASAA2019050729505

- Difficulty date: May 7, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40017
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED ON THE I/B SIDE OF RIB STA 101.90. GROUNDED - YES. REPAIRED HORZ. STAB LWR SKIN IAW SRM 55 10 01 2R 11 THIS IS A CAT. B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLT. CYCLES. TOTAL FLT CYCLES AT TIME OF REPAIR 28,489.
